# SDR AALA201806149020

- Difficulty date: June 11, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 58,465 hours, 21,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2101
- Condition: Inoperative
- Location: Cabin
- Part time: 56,113 hours, 21,073 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT 2 MID EMERGENCY POWER SUPPLY UNIT INOPERABLE, DURING CIDS OPERATIONAL CHECK, TASK 33-51-00-710-001. MAINTENANCE REPLACED LEFT 2 MID EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
